MENU

You are here

Publications

Export 645 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
Conference Paper
Strazzullo M, Zainib Z, Ballarin F, Rozza G. Reduced Order Methods for Parametrized Non-linear and Time Dependent Optimal Flow Control Problems, Towards Applications in Biomedical and Environmental Sciences. In: Numerical Mathematics and Advanced Applications ENUMATH 2019. Vol. 139. Numerical Mathematics and Advanced Applications ENUMATH 2019. Springer; 2021. pp. 841–850. Available from: https://arxiv.org/abs/1912.07886
Stabile G, Matthies HG, Borri C. A Reduced Order Model for the Simulation of Mooring Cable Dynamics. In: Computational Methods in Marine Engineering VI – MARINE2015. Computational Methods in Marine Engineering VI – MARINE2015. Salvatore, Francesco; Broglia, Riccardo; Muscari, Roberto; 2015. pp. 387–400.
Mola A, Heltai L, DeSimone A, Berti M. Ship Sinkage and Trim Predictions Based on a CAD Interfaced Fully Nonlinear Potential Model. In: The 26th International Ocean and Polar Engineering Conference. Vol. 3. The 26th International Ocean and Polar Engineering Conference. International Society of Offshore and Polar Engineers; 2016. pp. 511–518.
Cangelosi D, Bonvicini A, Nardo M, Mola A, Marchese A, Tezzele M, Rozza G. SRTP 2.0 - The evolution of the safe return to port concept. In: Technology and Science for the Ships of the Future - Proceedings of NAV 2018: 19th International Conference on Ship and Maritime Research. Technology and Science for the Ships of the Future - Proceedings of NAV 2018: 19th International Conference on Ship and Maritime Research. ; 2018.
Bonicatto P. On Uniqueness of Weak Solutions to Transport Equation with Non-smooth Velocity Field. In: Klingenberg C, Westdickenberg M Theory, Numerics and Applications of Hyperbolic Problems I. Theory, Numerics and Applications of Hyperbolic Problems I. Cham: Springer International Publishing; 2018. pp. 191–203. Available from: https://link.springer.com/chapter/10.1007/978-3-319-91545-6_15
Conference Proceedings
Mason P, Boscain U, Chitour Y. On the minimal degree of a common Lyapunov function for planar switched systems. 43rd IEEE Conference on Decision and Control, 2004, 2786 - 2791 Vol.3 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4834
Sartori A, Baroli D, Cammi A, Luzzi L, Rozza G. A reduced order model for multi-group time-dependent parametrized reactor spatial kinetics. 22nd International Conference on Nuclear Engineering ICONE22 [Internet]. 2014 :V005T17A048-V005T17A048. Available from: http://urania.sissa.it/xmlui/handle/1963/35123
Journal Article
Barilari D, Boscain U, Gauthier J-P. On 2-step, corank 2 nilpotent sub-Riemannian metrics. SIAM J. Control Optim., 50 (2012) 559–582 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6065
Barilari D, Boscain U, Gauthier J-P. On 2-step, corank 2 nilpotent sub-Riemannian metrics. SIAM J. Control Optim., 50 (2012) 559–582 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6065
Boscain U, Piccoli B. Abnormal extremals for minimum time on the plane. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1508
Berti M, Bolle P, Procesi M. An abstract Nash-Moser theorem with parameters and applications to PDEs. Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis. 2010 ;27:377-399.
Berti M, Bolle P, Procesi M. An abstract Nash-Moser theorem with parameters and applications to PDEs. Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis. 2010 ;27:377-399.
Berti M, Corsi L, Procesi M. An Abstract Nash–Moser Theorem and Quasi-Periodic Solutions for NLW and NLS on Compact Lie Groups and Homogeneous Manifolds. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34651
Berti M, Maspero A, Ventura P. On the analyticity of the Dirichlet-Neumann operator and Stokes waves. RENDICONTI LINCEI-MATEMATICA E APPLICAZIONI. 2022 ;33:611-650.
Amato S, Tealdi L, Bellettini G. Anisotropic mean curvature on facets and relations with capillarity. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34481
Bruzzo U, Grana-Otero B. Approximate Hermitian–Yang–Mills structures on semistable principal Higgs bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34645
Bruzzo U, Otero BGraña. Approximate Hitchin-Kobayashi correspondence for Higgs G-bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35095
Bonito A, Lei W, Pasciak JE. The approximation of parabolic equations involving fractional powers of elliptic operators. J. Comput. Appl. Math. [Internet]. 2017 ;315:32–48. Available from: http://dx.doi.org/10.1016/j.cam.2016.10.016
Bonito A, Lei W. Approximation of the spectral fractional powers of the Laplace-Beltrami Operator. arXiv preprint arXiv:2101.05141. 2021 .
Bellettini G, Tealdi L, Paolini M. On the area of the graph of a piecewise smooth map from the plane to the plane with a curve discontinuity. ESAIM: COCV [Internet]. 2016 ;22(1):29-63. Available from: https://www.esaim-cocv.org/articles/cocv/abs/2016/01/cocv140065/cocv140065.html
Berti M. Arnold diffusion: a functional analysis approach. Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Natsīonal. Akad. Nauk Ukraïni, Īnst. Mat., Kiev, 2002. 2002 .
Berti M, Bolle P. Arnold's Diffusion in nearly integrable isochronous Hamiltonian systems. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1554
Berti M, Bolle P. Arnold's Diffusion in nearly integrable isochronous Hamiltonian systems. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1554
Bianchini S, Hanouzet B, Natalini R. Asymptotic behaviour of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Comm. Pure Appl. Math. 60 (2007) 1559-1622 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1780
Bräunlich G, Hasler D, Lange M. On asymptotic expansions in spin-boson models. Ann. Henri Poincaré [Internet]. 2018 ;19:515–564. Available from: https://doi.org/10.1007/s00023-017-0625-7

Pages

Sign in